# SDR DALA2023091507585

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 111,394 hours, 16,377 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0198 -ATB- DUE TO TE FLAP DISAGREE INDICATION AFTER TAKEOFF. CREW C/W QRH AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: R/R NUMBER 3 FLAP POSITION TRANSMITTER AND LT FLAP STAB POSITION MODULE. (4992456)
